# SDR FDEA201809192595

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 29,484 hours, 16,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361262500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK COURIER AREA FLOOR SUPPORT "T" CAP FR11 TO FR13  Y232   CORROSION BLEND OUT EXCEEDED SRM ALLOWABLE LIMITS, ACCOMPLISHED SPLICE REPAIR TO FLOOR SUPPORT "T"   CAP   FR11 TO FR13 Y232 IAW A300-600 SRM 53-12-15 PB201 CONFIG-2 FIG 207 USING ALTERNATE FASTENER IAW   FED EX EA# 6-5310-T0342517 P1 FUSELAGE-MAIN STRUCTURE: SEAT TRACK INSTALLATION, FR10 AND FR13A, Y   2  Y 232, FASTENERS INSTALLATION/SUBSTITUTION.     THIS REPAIR HAS REINSPECT INTERVALS AS NOTED IN SRI 53-12-15 PAGE 201/201A PAR 2.   (IIR 53-12-15-2-004-00) PAR 3.D TABLE 205 INSPECTION THRESHOLD BEING 42500FC/89000FH WITH BOTH   SUBSEQUENT INTERVALS AND METHOD TBD.
